MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT
Model Number AVFM08080
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 03/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 10/2022).Device not returned.
 
Event or Problem Description
It was reported through the results of a clinical trial, approximately one month and seven weeks post index procedure, the subject developed thrombosed left upper arm avf and av access circuit re-intervention was performed.The current patient status was not provided.
 
Event or Problem Description
It was reported through the results of a clinical trial, approximately one month and seven weeks post index procedure, the patient developed thrombosed left upper arm avf and av access circuit re-intervention was performed.The current patient status was not provided.
 
Additional Manufacturer Narrative
H10: manufacturing review: a review of manufacturing records was not performed, as additional complaints have not been reported for this lot.Based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the stent was not returned as it remain implanted.No x-ray images were provided for evaluation.Pre dilation as well as post dilation was performed; there was no report of any irregularities or complication during initial stent placement.Based on the information available the investigation is closed with inconclusive result.A definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling for this product, it was found that the instructions for use sufficiently address the potential risk.Based on the instructions for use complications and adverse events associated with the use of the covera plus vascular covered stent may include the usual complications associated with endovascular stent and covered stent placement and dialysis shunt revisions, which includes thrombotic occlusion.Regarding pre and post dilation the instructions for use states: "pre-dilate the stenosis with a pta balloon catheter of appropriate length and diameter for the lesion to be treated" and "post dilate the covered stent with an angioplasty balloon sized appropriately as to ensure complete wall apposition to the reference vessel.Avoid balloon dilation in the healthy, non-stenosed segment of the vessel." h10: d10, d4 (expiry date: 10/2022), g3.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
COVERA VASCULAR COVERED STENT
Common Device Name
VASCULAR COVERED STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
MDR Report Key11692156
Report Number9681442-2021-00252
Device Sequence Number19567126
Product Code PFV
UDI-Device Identifier00801741106521
UDI-Public(01)00801741106521
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
P170042
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVFM08080
Device Catalogue NumberAVFM08080
Device Lot NumberANEX4668
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2021
Supplement Date Received by Manufacturer10/26/2021
Initial Report FDA Received Date04/20/2021
Supplement Report FDA Received Date10/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; ASPIRIN, CLOPIDOGREL; ASPIRIN
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient Weight86